# SDR ASOA2012071101887

- Difficulty date: July 7, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 24,175 hours, 21,968 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Unserviceable
- Location: Emergency Lights
- Part time: 986,376 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS ON NR 2 BATTERY INOPERATIVE.   R & R NR 2 BATTERY AND BATTERY CHARGER IAW AMM 33-51-04 AND AMM 33-51-05,  OPS CHECKED GOOD.
